# SDR 97ZZZM745

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE NR 4 EMERGENCY EVACUATION LIGHT WAS FOUND TO BE INOPERATIVE.  THE BULB WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
